Results 1 to 10 of 10
Like Tree1Likes
  • 1 Post By silkie
suboxone makes me feel bad
  1. #1
    silkie is offline New Member
    Join Date
    Feb 2012
    Posts
    7

    Default suboxone makes me feel bad

    Hello,
    I take 8mg of suboxone every morning for 6 days now. I was on (ABOUT 10) lorcet 10's for 9 years. The suboxone makes me sick, nauseous and dizzy. Since ive only been on it for 6 days would this be a good time to taper down? I dont have insurance so I cant afford to stay on this a long time. I just want to feel good again, and i wAnt to stay off of any opiates. One good thing i do not have any desire to take my old pills again.
    thank you for any help!
    Last edited by silkie; 03-06-2012 at 04:23 PM. Reason: MISSPELLED WORD

  2. #2
    silkie is offline New Member
    Join Date
    Feb 2012
    Posts
    7

    Default

    Ok, I read the post by robert, im going to try not to take any subs at all today then tomorrow start off with a really small dose. Then try his method. Does this sound like a good idea? Or should I just cut down today? I feel ok right now, not sick or dizzy.
    Any ideas?
    thank you

  3. #3
    silkie is offline New Member
    Join Date
    Feb 2012
    Posts
    7

    Default

    Hellooo, Well guess im talking to myself! Anyway I ended up doing a tiny bump today maybe 1/10 of a 8mg pill. Feel pretty good today, not sick. I ordered some detox vitamins. I have 4 8mg tablets left so Im going to taper with those then start my vitamins when they come.

  4. #4
    Ashleyy is offline Member
    Join Date
    Feb 2012
    Location
    Oklahoma
    Posts
    153

    Default

    Hello! Congrats on tapering!!

    What type of vitamins did you get? I hear that Magnesium helps a lot with detoxing. But I am uncertain what else.
    Ashley

  5. #5
    silkie is offline New Member
    Join Date
    Feb 2012
    Posts
    7

    Default

    Hi Ashley! I ordered a 30 day supply of withdrawal-ease. #30 daytime and 30 nitetime. Heres the link to the ingredients. All natural so Im excited because i know I could use a supplement anyway and thought this would be a good time to start!
    http://www.withdrawal-ease.com/produ...t-ingredients/

  6. #6
    silkie is offline New Member
    Join Date
    Feb 2012
    Posts
    7

    Default

    found the list in case the link does"nt work
    Withdrawal-Ease Day Time Formulation
    Full Ingredient List:
    Passion Flower
    Lemon Balm
    Guar Gum
    Pomegranate
    Arabic Gum
    Elm Bark
    Horse Radish Ext. 4:1
    Mucuna Prureins Ext. 20%
    Echinacea Angustifolia Ext. 4%
    Peppermint Leaves
    Green Tea Ext. 50%
    Panax Ginseng Ext 4%
    Anise Seed Powder
    Cayenne Pepper
    Ginger Ext. 4:1
    Tumeric Ext 95%
    Vitamin B1 – Thiamine
    Vitamin B6 – Pyridoxine HCL
    Folate – Folic Acid
    Viatamin B12 – Cyanocobalamine
    L-Tyrosine
    Zinc
    Copper
    Magnesium (Oxide)
    Magnesium (Stearate)
    Withdrawal-Ease Night Time Formulation
    Full Ingredient List:
    Gaba
    Melatonin
    Milk Thistle Ext.
    Alpha Lipoic Acid
    Reduced Glutathione
    Valerian Root Ext. 0.8%
    Methionine

  7. #7
    Ashleyy is offline Member
    Join Date
    Feb 2012
    Location
    Oklahoma
    Posts
    153

    Default

    Thanks... I will check the site out.... Definitely!
    Ashley

  8. #8
    Suboxowned is offline Member
    Join Date
    Jan 2012
    Location
    Way south suburbs of Chicago.
    Posts
    132

    Default Hello

    Quote Originally Posted by silkie View Post
    Hellooo, Well guess im talking to myself! Anyway I ended up doing a tiny bump today maybe 1/10 of a 8mg pill. Feel pretty good today, not sick. I ordered some detox vitamins. I have 4 8mg tablets left so Im going to taper with those then start my vitamins when they come.
    Since you haven't been on it for long, it might not bother you to reduce that quick. However, I'm not as experienced with Suboxone taper as some of the "old timers" on this sight. But, I will say this, you are lucky you've only been on it for a week or so. Very lucky. I'm approaching 4 years in a couple of months. Sad. I know. But, I am on my way down. I am currently at 1mg and holding strong, feeling great. Good luck on your taper! You are one lucky person to be on and off of this strong drug so fast.
    Best of luck to you on your sobriety.

  9. #9
    silkie is offline New Member
    Join Date
    Feb 2012
    Posts
    7

    Default

    Good luck to you with your taper! Honestly i dont think my doctor will be very happy with me but im taking this into my own hands. Its not over yet. I detoxed last year and stayed clean about 4 months and the year before that and stayed clean about 5 months. I went ct the other times but last year I lost about 30 pounds, didnt know i had paws. never even heard of that until I found this forum. I think I aged 10 years! it took so much out of me thats why I tried subs this time. Then i found out wd can even be worse on subs Im gonna try and guit before I get hooked on them too! I cant keep doing this to my body!
    Thanks to everyone. reading through the old post and current ones its good to learn and know your not alone.
    stay strong!
    Suboxowned likes this.

  10. #10
    Ashleyy is offline Member
    Join Date
    Feb 2012
    Location
    Oklahoma
    Posts
    153

    Default

    silkie,

    What exactly ages you with wd?? I am completely lost and that scares me! lol
    Ashley

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22